On bounded solutions of a class of systems of integral equations that arise in models of biological processes
Differencialʹnye uravneniâ, Tome 35 (1999) no. 6, pp. 831-836
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_6_a15,
author = {N. V. Pertsev},
title = {On bounded solutions of a class of systems of integral equations that arise in models of biological processes},
journal = {Differencialʹnye uravneni\^a},
pages = {831--836},
year = {1999},
volume = {35},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_6_a15/}
}
TY - JOUR AU - N. V. Pertsev TI - On bounded solutions of a class of systems of integral equations that arise in models of biological processes JO - Differencialʹnye uravneniâ PY - 1999 SP - 831 EP - 836 VL - 35 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_6_a15/ LA - ru ID - DE_1999_35_6_a15 ER -
N. V. Pertsev. On bounded solutions of a class of systems of integral equations that arise in models of biological processes. Differencialʹnye uravneniâ, Tome 35 (1999) no. 6, pp. 831-836. http://geodesic.mathdoc.fr/item/DE_1999_35_6_a15/